Hip and Homeless (manimalogy) wrote in vaginapagina,
Hip and Homeless
manimalogy
vaginapagina

Dry, Flaky Blood During PIV Intercourse

Hey, superstars! I posted a little while ago about strange spotting after a yeast infection, and I have a new question!

Last night, during sex, my partner noticed dry, flaky blood on his penis after I orgasmed. It was on me, too, and it was definitely blood, definitely dry and flaky, like old blood. I'm on a combined, monophasic HBC pill, in my fourth month of this particular pill, Lutera, which is new to me. My partner and I are fluid-bonded and monogamous.

Has anyone ever had something like this happen? Any thoughts? I'm thinking the culprit may be my pill since I've not gone a single month on it without spotting, though I have no noticeable spotting right now.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments